Displaying similar documents to “On an extension of Shapiro's cyclic inequality.”

Subnormal operators, cyclic vectors and reductivity

Béla Nagy (2013)

Studia Mathematica

Similarity:

Two characterizations of the reductivity of a cyclic normal operator in Hilbert space are proved: the equality of the sets of cyclic and *-cyclic vectors, and the equality L²(μ) = P²(μ) for every measure μ equivalent to the scalar-valued spectral measure of the operator. A cyclic subnormal operator is reductive if and only if the first condition is satisfied. Several consequences are also presented.

Fixed points for cyclic orbital generalized contractions on complete metric spaces

Erdal Karapınar, Salvador Romaguera, Kenan Taş (2013)

Open Mathematics

Similarity:

We prove a fixed point theorem for cyclic orbital generalized contractions on complete metric spaces from which we deduce, among other results, generalized cyclic versions of the celebrated Boyd and Wong fixed point theorem, and Matkowski fixed point theorem. This is done by adapting to the cyclic framework a condition of Meir-Keeler type discussed in [Jachymski J., Equivalent conditions and the Meir-Keeler type theorems, J. Math. Anal. Appl., 1995, 194(1), 293–303]. Our results generalize...